MathSciNet Relay Station
MathSciNet bibliographic data
MR2675370 (2012a:35098) 35J70 (35B45 35B65 35K65 35K70 47F05 47G30)
Radkevich, E. V. Equations with nonnegative characteristics form. I. (Russian) Sovrem. Mat. Prilozh. No. 55, Differentsialnye Uravneniya s Chastnymi Proizvodnymi (2008), 3--150; translation in J. Math. Sci. (N. Y.) 158 (2009), no. 3, 297–452
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement